# SDR UPS09554642

- Difficulty date: January 23, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON FWD CARGO FLOOR TO SIDEWALL SUPPORT BS 645-765 RBL 21, WL 158.  REPAIRED PER ATS ENGINEERING REPAIR 09-1291 REV A DATED 2-6-09.
